# SDR SWAA2024101447415

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 62,248 hours, 37,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOESNT STAY IN PLACE WHILE OPENING L1 DOOR<[01] ADJUSTED RETENTION OF GIRT BAR RETAINER CLIPS IAW SIP. CLIPS AND GIRT BAR FUNCTION AS NORMAL. NO DEFECTS NOTED AT THIS TIME.
